# SDR DALA2022102106795

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 107,853 hours, 15,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 DURING LAST C-CHECK (02APR2019) AT ILN, ER/A 576744-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 1200 (13,289 TFC AND 96,028 TFH) IN THE LH WING SKIN AT STR L-6.5. FOLLOW NO ACTION IS REQUIRED FOR SECT. III INSPECTION. CORRECTIVE ACTION: ACCOMPLISH ER/A 576744-14AD REV. A SECTION III PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR (02APR2019) , WHICHEVER OCCURS FIRST. (2457888)
